# SDR 2024FA0000410

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: General aviation
- Aircraft: N67778
- Make and model: Cessna 152
- Aircraft serial: 15282013
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Idler Gear
- Part number: 75072
- Condition: Broken
- Location: Engine
- Component: Powerplant, Lyc, O235L2C
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT IN FLIGHT NOTICED ENGINE RPM TO DROP SIGNIFICANTLY AND THE ENGINE RUNNING ROUGH.  PERFORMED INSPECTION OF ENGINE AND NOTED CYLINDER VALVES NOT ACTUATING.  REMOVED ENGINE SUMP AND FOUND PORTION OF CAMSHAFT IDLER GEAR IN SUMP.  REMOVED ACCESSORY HOUSING AND FOUND CAMSHAFT IDLER GEAR BENT AND SECTION HAD BROKEN OFF.
